图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
俄罗斯空气动力研究所中心学报

ISSN 打印: 1948-2590
ISSN 在线: 1948-2604

俄罗斯空气动力研究所中心学报

DOI: 10.1615/TsAGISciJ.v40.i2.40
pages 191-205

FINITE SYMMETRIC DISTURBANCES PROPAGATION IN A VORTEX CORD

Viktor Fedorovich Molchanov
Central Aerohydrodynamic Institute (TsAGI) 1, Zhukovsky str., Zhukovsky, 140180, Moscow region, Russia

ABSTRACT

The process of disturbances propagation along a vortex cord is considered under the assumption of inviscid fluid. It is shown that the cord tends to have a stepped form. The velocity of propagation for this form is calculated.

REFERENCES

  1. Gaifullin, A. M., Calculations of flow characteristics in the vortex sheet core.

  2. Sychev, V. V., Asymptotic theory of vortex decay.

  3. Gaifullin, A. M., Zacharov, S. Â., and Soudakov, G. G., Flow in the vortex sheet core.

  4. Kopiev, V. F. and Chernichev, S. F., Vortex ring fluctuations, Generation of turbulence and sound.

  5. Molchanov, V. F., 2D local disturbances propagation in inviscid vortex cords.

  6. Turchak, L. L., Basics of Numerical Methods.

  7. Kolin, I. V., Souchanov, V. L., Trifonova, T. L., and Shouchovzov, D. V., Time-analysis of aerodynamical forces and moments, Measured at static testing of a rectangular wing at hysteresis regimes.


Articles with similar content:

Control of Coherent Structures of a Boundary Layer
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 1-2
Gennadii A. Voropayev, B. B. Babenko
Simulation of Flow Structure in the Suction Pipe of a Hydroturbine by Integral Characteristics
Heat Transfer Research, Vol.37, 2006, issue 8
I. M. Pylev, V. L. Okulov, P. A. Kuibin
PHYSICAL INSIGHT INTO THE UNSTEADY SHOCK-WAVE TURBULENT BOUNDARY LAYER INTERACTION USING LARGE EDDY SIMULATION
TSFP DIGITAL LIBRARY ONLINE, Vol.7, 2011, issue
Xavier Gloerfelt , G. Aubard, Jean-Christophe Robinet
Autoresonance Processes under Interaction of Solitary Waves with the External Fields
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 5
E. N. Pelinovsky
Two-Dimensional Stokes Flow in a Semicircle
International Journal of Fluid Mechanics Research, Vol.27, 2000, issue 1
V. V. Meleshko, A. M. Gomilko